# SDR DXTA200803132

- Difficulty date: June 18, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE SHUT DOWN IN FLIGHT WHEN THROTTLE WAS BROUGHT BACK TO IDLE FIRMLY.   ADJUSTED FCU, IAW MM 71-00-00 CHECK GOOD.  C/W ENGINE RUN CHECKS IAW MM 71-00-00.  OP'S CHECK GOOD.
